Facebook Pixel
EmpowHER Guest

i took postinor twodays today and am urinating more than ever however i feel uncomfortable after the medicine is taken

By Anonymous March 25, 2015 - 2:37pm
Rate This

Add a Comment1 Comments


Hello Anonymous,

Common side effects associated with Postinor 2 include tiredness, nausea and vomiting. Some patients have also experienced stomach pain, diarrhea, dizziness, headache, tender breasts, increased vaginal bleeding and skin reactions.

Please consult your physician about your specific complaints.


March 25, 2015 - 4:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!